RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1622–1627 (Mi de8829)  

This article is cited in 1 scientific paper (total in 2 paper)

Ordinary Differential Equations

A third-order regularized continuous method of linearization

F. P. Vasil'ev, A. Nedić, M. Jaćimović

Lomonosov Moscow State University

Full text: PDF file (787 kB)

English version:
Differential Equations, 1995, 31:10, 1582–1588

Bibliographic databases:
UDC: 517.988.68:519.85
Received: 19.12.1994

Citation: F. P. Vasil'ev, A. Nedić, M. Jaćimović, “A third-order regularized continuous method of linearization”, Differ. Uravn., 31:10 (1995), 1622–1627; Differ. Equ., 31:10 (1995), 1582–1588

Citation in format AMSBIB
\Bibitem{VasNedJac95}
\by F.~P.~Vasil'ev, A.~Nedi{\'c}, M.~Ja{\'c}imovi{\'c}
\paper A third-order regularized continuous method of linearization
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1622--1627
\mathnet{http://mi.mathnet.ru/de8829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433878}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1582--1588


Linking options:
  • http://mi.mathnet.ru/eng/de8829
  • http://mi.mathnet.ru/eng/de/v31/i10/p1622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Ryazantseva, “On a method of iterative regularization for convex minimization problems”, Comput. Math. Math. Phys., 40:2 (2000), 171–177  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
  • Number of views:
    This page:67
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019